Volume 18, Issue 2 (12-2019)                   JIRSS 2019, 18(2): 173-197 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi M, Arashi M, Nezakati A. Shrinkage Estimators of the Probability Density Function and their Asymptotic Properties under Association . JIRSS. 2019; 18 (2) :173-197
URL: http://jirss.irstat.ir/article-1-539-en.html
Department of Statistics, Faculty of Mathematical Sciences, Shahrood University of Technology, Iran , m_arashi_stat@yahoo.com
Abstract:   (1640 Views)
In the present article, we develop the well-known preliminary test and Stein-type estimators for the probability density function under association. In this respect, we derive the asymptotic characteristics of the proposed estimators under a set of local alternatives. Some numerical studies are provided for supporting the findings. The result of this article improves the kernel estimate of the marginal probability density function of a strictly stationary sequence of associated random variables. For practical sake, the behavior of the proposed estimators is also analyzed using a real data set.
Full-Text [PDF 239 kb]   (211 Downloads)    
Type of Study: Original Paper | Subject: 62Gxx: Nonparametric inference
Received: 2018/09/18 | Accepted: 2019/05/24 | Published: 2019/10/26

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society